Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 4:49 AM EDT for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 4:49 AM EDT (08:49 UTC)
- Expired
- Apr 5, 2017, 5:16 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:00 AM EDT | HAIL 0.75 | Ogletree Woods, GA | STORM REPORT OF PENNY SIZED HAIL ALONG ARMOUR RD IN COLUMBUS |
| Apr 5, 5:00 AM EDT | HAIL 0.88 | Hilton Heights, GA | |
| Apr 5, 5:00 AM EDT | HAIL 1 | Columbus, GA | SOCIAL MEDIA REPORTS SHOW QUARTER SIZED HAIL IN AND AROUND COLUMBUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:37 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2507 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
113
WUUS52 KFFC 050849
SVRFFC
GAC053-145-215-050930-
/O.NEW.KFFC.SV.W.0119.170405T0849Z-170405T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
449 AM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Muscogee County in west central Georgia...
Northern Chattahoochee County in west central Georgia...
Southeastern Harris County in west central Georgia...
* Until 530 AM EDT
* At 449 AM EDT, a severe thunderstorm was located over Phenix Drag
Strip, or near Phenix City, moving northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Waverly Hall, North Fort Benning, Bibb City, Upatoi,
Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort
Benning, Benning Hills, Avondale, Benning Park, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park and Sand Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3270 8472 3263 8469 3256 8469 3256 8467
3252 8469 3253 8465 3249 8464 3249 8466
3241 8466 3237 8498 3238 8497 3239 8499
3239 8497 3241 8498 3243 8496 3244 8497
3245 8500 3250 8500 3254 8502
TIME...MOT...LOC 0849Z 244DEG 49KT 3242 8508
HAIL...1.75IN
WIND...60MPH
$$1 follow-up statement
288
WWUS52 KFFC 050916
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
516 AM EDT WED APR 5 2017
GAC053-145-215-050926-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-170405T0930Z/
Muscogee GA-Chattahoochee GA-Harris GA-
516 AM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR MUSCOGEE...NORTHERN
CHATTAHOOCHEE AND SOUTHEASTERN HARRIS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 AM EDT for
west central Georgia.
LAT...LON 3270 8472 3263 8469 3256 8469 3256 8467
3252 8469 3253 8465 3249 8464 3249 8466
3241 8466 3237 8498 3238 8497 3239 8499
3239 8497 3241 8498 3243 8496 3244 8497
3245 8500 3250 8500 3254 8502
TIME...MOT...LOC 0913Z 244DEG 49KT 3258 8469
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:48 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 5, 3:48 AM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 348 AM EDT Wed Apr 5 2017 .SHORT TERM /Today through Thursday/... Severe weather is expected across much of Georgia today. Be ready to execute your severe weather plan in case a Severe Thunderstorm Warning or Tornado Warning is issued for your location. Keep a way to receive weather warnings nearby - such as a NOAA weather radio or your smart phone. Please stay weather aware today, and stay safe out there. A very vigorous storm system will impact the CWFA today. There could be several rounds of severe thunderstorms today, so don't let your guard down if you experience relatively quiet conditions for a period of time. The first round of severe weather is currently impacting portions of southern Alabama and the Florida panhandle. This activity is associated with a northward moving warm front. This warm front is expected to move into SW GA early this morning and keep moving to near the I-20 corridor by daybreak. South of the warm front, the airmass is very unstable and lapse rates are very steep for this time of the morning. Reports of up to half dollar sized hail have been reported across portions of SE AL. With this first round of thunderstorms, expect the primary modes of severe weather to be large hail (up to 2 inches possible) and damaging wind gusts in excess of 60 MPH. An isolated tornado cannot be ruled out either, as the front will provide an excellent source of low level shear. The warm front may end up settling somewhere in the vicinity of the northern 'burbs of Atlanta by mid morning. This means that most of the CWFA will be in the warm sector for the afternoon. The atmosphere should have enough time to recuperate from the morning storms, and become very unstable during the peak heating of the afternoon - especially if the clouds begin to break. All the ingredients for severe weather will be present: strong mid and upper level forcing, strong surface instability, plenty of deep level shear, a 40-50kt 850mb jet, etc. This will be the time that discreet cells ahead of the front are expected to develop and supercells will be likely. (Prime time for tornado development.) The actual cold front isn't expected to move through until later in the evening and into the overnight hours. The actual front will provide enough focus for additional storms well into the evening and overnight. However, the atmosphere *may* be worked over enough by the time the front moves through that the coverage and *possibly* severity of the storms may decrease. However, not entirely confident on this situation - so continue to stay weather aware even after the sun sets. There is plenty of much cooler air behind this system and Thursday's will be a (relatively) cold and windy day. A Wind Advisory will likely be needed, but don't want to over complicate the headlines for today. NListemaa .LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && .HYDROLOGY... Widespread QPF amounts of 1.5 to 2.25 inches still look to be handled well across middle Georgia today. Flash Flood Guidance suggests that the area can handle these rainfall amounts, even if they were to fall in a one to three hour time frame. WPC does have the area outlooked for a slight risk of flash flooding, and isolated flash flooding cannot be ruled out, particularly as storms train over the same area, or where localized rainfall amounts are higher. Site specific headwater forecasts are largely keeping river gage locations at or below action stage following the precipitation today. Modeled precipitable water values remain near seasonal maximums, and expect high rainfall rates from efficient storms. Have opted to issue a Flash Flood Watch mainly along the Interstate 20 corridor for the heaviest QPF axis. && AVIATION... 06Z Update... Main changes to the TAF this cycle were to tweak the timing for the early morning shra/tsra and change the prob group to a tempo. Several rounds of shra/tsra expected for the afternoon. Will likely have to tweak the prevailing tsra wording at later updates. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 50 57 41 / 80 60 20 5 Atlanta 73 48 56 42 / 80 60 20 5 Blairsville 67 44 49 34 / 70 60 40 30 Cartersville 75 48 55 41 / 70 60 30 10 Columbus 78 51 63 45 / 80 60 10 0 Gainesville 71 47 53 40 / 80 60 30 10 Macon 78 51 62 43 / 80 70 10 0 Rome 77 48 56 41 / 70 60 30 5 Peachtree City 74 49 58 41 / 80 60 20 0 Vidalia 82 54 64 45 / 80 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 8 AM EDT this morning through late tonight for the following zones: Baldwin...Barrow...Bibb... Butts...Carroll...Clarke...Clayton...Cobb...Coweta...Crawford... DeKalb...Douglas...Fayette...Glascock...Greene...Gwinnett... Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper... Jones...Lamar...Madison...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Troup...Upson...Walton... Warren...Wilkes. Severe Thunderstorm Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion... Meriwether...Muscogee...Pike...Schley...Stewart...Sumter... Talbot...Taylor...Troup...Upson...Webster. && SHORT TERM...NListemaa LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 4, 10:54 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 PM EDT Tue Apr 4 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 PM EDT Tue Apr 4 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated severe thunderstorms are possible south of Interstate 20 late tonight and especially into Wednesday morning. Damaging winds and large hail are the most likely hazards along with frequent lightning. An isolated tornado cannot be ruled out with this activity. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous severe thunderstorms are expected on Wednesday into Wednesday night. Damaging winds in excess of 60 mph, large hail to tennis ball size, and several tornadoes will be main hazards. A few of the tornadoes could be of the strong and long track variety producing extensive damage. Heavy rain can also be expected with minor flooding possible. Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. However... spotter activation may be needed Wednesday morning.
In the hours before
Special weather statement, Apr 5, 3:57 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 AM EDT WED APR 5 2017
GAZ091-092-102-103-050830-
Schley GA-Stewart GA-Marion GA-Webster GA-
357 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...NORTHEASTERN
STEWART...SOUTHERN MARION AND NORTHWESTERN WEBSTER COUNTIES UNTIL 430
AM EDT...
At 357 AM EDT...a strong thunderstorm was over Brooklyn, or 10 miles
southeast of Cusseta...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buena Vista, Ellaville, Richland, Putnam, Brantley, Seminole,
Brooklyn, Draneville, Zellobee, Tazewell, Doyle, Church Hill and
Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3221 8482 3223 8478 3223 8466 3231 8466
3245 8444 3224 8426 3204 8471
TIME...MOT...LOC 0757Z 237DEG 40KT 3218 8470
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 5, 4:25 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 AM EDT WED APR 5 2017
GAZ090-091-050900-
Chattahoochee GA-Marion GA-
425 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHERN MARION COUNTIES UNTIL 500 AM EDT...
At 424 AM EDT...a strong thunderstorm was over Cusseta...moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cusseta, Brantley, Christopher, Tazewell, Marion Estates,
Jamestown/south Fort Benning and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3233 8489 3255 8453 3254 8453 3254 8451
3239 8440 3226 8483
TIME...MOT...LOC 0824Z 240DEG 45KT 3233 8480
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 59 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:11 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:39 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
| Apr 5, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.